International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 2, Pages 109-119

1-directed inverse systems of continuous images of arcs

Ivan Lončar

Faculty of Organization and Informatics, Pavlinska 2, Varaždin, Croatia

Received 8 July 1999

Copyright © 2000 Ivan Lončar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The main purpose of this paper is to prove that if X={Xa,pab,A} is a usual 1-directed inverse system of continuous images of arcs with monotone bonding mappings, then X=limX is a continuous image of an arc (Theorem 2.4). Some applications of this statement are also given.